MathSciNet Relay Station
MathSciNet bibliographic data
MR1193013 65F10 (65M55 65M60 65N30 65N55)
Xu, Jinchao Iterative methods by space decomposition and subspace correction. SIAM Rev. 34 (1992), no. 4, 581–613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement